Has this happened to anyone? ?

I stopped my BC pills mid pack a month ago. I had withdrawal bleeding after stopping the pill for 4 days but I am now 11 days late for my period. I’m having a lot of pms/pregnancy symptoms and have taken 3 pregnancy tests within the past week. Could I still be pregnant? Is it even possible to ovulate coming off of the pill and not having a period? 

5 Answers

Relevance
  • 1 month ago

    If you conceived after your withdrawal bleed, yes.

  • Anonymous
    1 month ago

    When using birth control - the birth control was controlling when a period would happen.

    When you stop using birth control, your natural hormones will take over again.  This could take a few weeks for your natural hormones to balance and for ovulation to happen.  A REAL period happens because ovulation happened and pregnancy did not.

    You WILL ovulate BEFORE you get a real period.  REAL periods ARE because of ovulation.  (this is why periods stop when women reach menopause.  Ovulation stops - so periods also stop)  

    Yes - you can get pregnant BEFORE seeing that actual period after stopping the pill.

    If you ovulate and do not become pregnant - you will get a period ABOUT 14 days AFTER ovulation.  The biggest issue is you have no way to know when your natural hormones will be back in balance enough to cause that ovulation.  

    Stopping birth control in the middle of a pack instead of taking it until the end of the pack caused a bigger hormone imbalance than taking the pack until the end.  Your symptoms might be related to the hormone imbalance going on because you stopped the pill. 

    Take a pregnancy test once per week until you get a period if you are sexually active.  If you are not very sexually active, then when it has been 21 days since the last time you had sex, a pregnancy test would be accurate.  21 days is about the maximum time frame from sex until pregnancy hormones are strong enough to show up - so a test at 21 days should be accurate if you follow test directions.

  • 1 month ago

    Well, you played roulette with your reproductive cycle. Of course you had a period after you came off the pills. It's not surprising that your cycle is now disrupted.Yes, of course it's possible to ovulate. But it's unlikely that you are pregnant. 

  • helene
    Lv 7
    1 month ago

    You need to consider the last withdrawal bleed to be your last period, and start the count from the first day of that. By my estimates you are barely late, if at all. But admittedly I don't have concrete dates.

    It can take a while for your natural cycle to resume after going off the pill. 

  • How do you think about the answers? You can sign in to vote the answer.
  • 2 months ago

    Brittney the best thing I could suggest to you is to call your doctor and explain your suitation to them and see what they recommend for you to do and I hope this helps you and good luck. 

Still have questions? Get your answers by asking now.